EconPapers    
Economics at your fingertips  
 

The Ornstein‐Uhlenbeck‐Type Model with a Hybrid Dividend Strategy

Dan Zhu and Chuancun Yin

Journal of Applied Mathematics, 2013, vol. 2013, issue 1

Abstract: We consider the Ornstein‐Uhlenbeck‐type model. We first introduce the model and then find the ordinary differential equations and boundary conditions satisfied by the dividend functions; closed‐form solutions for the dividend value functions are given. We also study the distribution of the time value of ruin. Furthermore, the moments and moment‐generating functions of total discounted dividends until ruin are discussed.

Date: 2013
References: Add references at CitEc
Citations:

Downloads: (external link)
https://doi.org/10.1155/2013/467948

Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.

Export reference: BibTeX RIS (EndNote, ProCite, RefMan) HTML/Text

Persistent link: https://EconPapers.repec.org/RePEc:wly:jnljam:v:2013:y:2013:i:1:n:467948

Access Statistics for this article

More articles in Journal of Applied Mathematics from John Wiley & Sons
Bibliographic data for series maintained by Wiley Content Delivery ().

 
Page updated 2025-03-22
Handle: RePEc:wly:jnljam:v:2013:y:2013:i:1:n:467948